# SDR WRLA20100608367

- Difficulty date: June 8, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Aircraft time: 49,283 hours, 5,389 cycles
- Engine: Pwa PW4462
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  - FOUND RIGHT WING INBOARD RIB OF L/E SLAT TRACK 16, NRC U05045 ISSUED.
